# SDR HEEA115749

- Difficulty date: June 1, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N779P
- Make and model: Skrsky S76C
- Aircraft serial: 760655
- Aircraft time: 90 hours
- System (JASC): 3110 · Instrument Panel
- Part: Connector
- Condition: Dirty
- Location: Decu
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF FROM RIG #2 DECU DEGRADE FAULT ON CAUTION PANEL.  BLEED VALVE #2 LVL-2 SHOWN.  RETURNED TO HOUMA.  MAINTENANCE CLEANED CONNECTORS AND RESET DECU.
